# SDR GTIA050205

- Difficulty date: June 28, 2005
- Submitted: October 24, 2005
- Operation: Air carrier
- Aircraft: N815NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49415
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1291
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND FUSELAGE STATION 1291 LONGERON 20R-21R, FLUSH REPAIR, SIZE 5 INCH BY 4 INCH NOT PER SRM.  REMOVED PANELS FOR ACCESS TO FOM, CUT OUT 12.75 BY 10.75 AROUND OLD REPAIR.  FABRICATED REPAIR DOUBLER, FILLER TREATED, PRIMED AND INSTALLED REPAIRED PARTS.  INSTALLED ACCESS PANEL.  (M)
